# SDR ASAA0947049

- Difficulty date: November 6, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,894 hours, 32,719 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783501
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E IS GOUGED AT L/E STA 138.  REMOVED DAMAGED AREA, FABBED FILLER & DOUBLER, INSTALLED REPAIR PARTS IAW B737 400 SRM 55 10 01 FIG 201.
